PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1993 | 63 | 1 | 79-90
Tytuł artykułu

Dedekind sums and continued fractions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
63
Numer
1
Strony
79-90
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-03-20
poprawiono
1992-07-13
Twórcy
autor
  • Department of Mathematics, University of York, York YO1 5DD, England
autor
  • School of Mathematics, University of Wales College of Cardiff, Cardiff CF2 4AG, Wales
Bibliografia
  • [1] P. Barkan, Sur les sommes de Dedekind et les fractions continues finies, C. R. Acad. Sci. Paris Sér. A 284 (1977), 923-926.
  • [2] R. W. Bruggeman, On the distribution of Dedekind sums, in: Automorphic Functions and their Applications, U.S.S.R. Acad. Sci., Khabarovsk 1990, 82-89.
  • [3] R. W. Bruggeman, Eisenstein series and the distribution of Dedekind sums, to appear.
  • [4] R. Dedekind, Erläuterung zu den Fragmenten xxviii, in: Bernhard Riemanns gesammelte mathematische Werke, Dover, New York 1953.
  • [5] D. Hickerson, Continued fractions and density results for Dedekind sums, J. Reine Angew. Math. 290 (1977), 113-116.
  • [6] D. E. Knuth, Notes on generalized Dedekind sums, Acta Arith. 33 (1977), 297-325.
  • [7] G. Myerson, Dedekind sums and uniform distribution, J. Number Theory 28 (1988), 233-239.
  • [8] H. Rademacher, Dedekind Sums (E. Grosswald, ed.), Carus Math. Monographs, 1972.
  • [9] I. Vardi, A relation between Dedekind sums and Kloosterman sums, Duke Math. J. 55 (1987), 189-197.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav63i1p79bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.